# SDR SWIA201231649

- Difficulty date: August 11, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 41,534 hours, 56,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR ENTRY WAY LEFT SIDE OMEGA BEAM AT FRAME 14 HAS CORROSION.  (C-CHECK)  REPAIRED PER SRM.
